Journal of Biomathematics

Items 1-5 of 26
«Preious | of 6 | Next»
1

Asymptotic Solution of a Nonlinear Singularly Perturbed Population Problem

JOURNAL OF BIOMATHEMATICS, Volume 22, Issue 04,2007, Pages 577-582, Dol:

2

On the Similarity of DNA Sequences Based on 3-D Graphical Representation

JOURNAL OF BIOMATHEMATICS, Volume 22, Issue 04,2007, Pages 583-590, Dol:

3

Numerical Simulations of Food-Chain Populations by the Lattice Boltzmann Method

JOURNAL OF BIOMATHEMATICS, Volume 22, Issue 04,2007, Pages 591-598, Dol:

4

Limit Behavior of the Bisexual Branching Processes with Population-Size-Dependent Immigration

JOURNAL OF BIOMATHEMATICS, Volume 22, Issue 04,2007, Pages 599-604, Dol:

Items 1-5 of 26
«Preious | of 6 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn